# SDR RAIA2009100600002

- Difficulty date: September 30, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 13,473 hours, 12,585 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2930015101
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE LEFT FUEL QUANTITY DROPPED 300 POUNDS AFTER TAKEOFF AND THAT MOISTURE WAS STREAMING OFF OF THE LEFT WING.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING FUEL VENT VALVE IAW WITH THE AMM PROCEDURES.  OPS CHECKED GOOD.
